Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the integrability of superharmonic functions


Author: Noriaki Suzuki
Journal: Proc. Amer. Math. Soc. 118 (1993), 415-417
MSC: Primary 31B05
DOI: https://doi.org/10.1090/S0002-9939-1993-1126201-1
MathSciNet review: 1126201
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a domain in $ {{\mathbf{R}}^n}$ and let $ {S^ + }(D)$ be the set of all nonnegative superharmonic functions on $ D$. It is shown that if $ {S^ + }(D) \subset {L^p}(D)$ with some $ p > 0$, then for each $ {x_0} \in D$ there is a constant $ C = C(D,p,{x_0}) > 0$ such that the inequality

$\displaystyle \int_D {u{{(x)}^p}dx \leqslant Cu{{({x_0})}^p}} $

holds for all $ u \in {S^ + }(D)$.

References [Enhancements On Off] (What's this?)

  • [1] D. H. Armitage, On the global integrability of superharmonic functions in balls, J. London Math. Soc. (2) 4 (1971), 365-373. MR 0291484 (45:575)
  • [2] -, Further results on the global integrability of superharmonic functions, J. London Math. Soc. (2) 6 (1972), 109-121. MR 0313524 (47:2078)
  • [3] I. M. Gelfand, Sur un lemma de la théorie des espaces linéaires, Izv. Nauchno-Issled. Inst. Mat. Khar'kov Univ. Ser. 4 13 (1936), 35-40.
  • [4] L. L. Helms, Introduction to potential theory, Wiley, New York, 1969. MR 0261018 (41:5638)
  • [5] F.-Y. Maeda and N. Suzuki, The integrability of superharmonic functions on Lipschitz domains, Bull. London Math. Soc. 21 (1989), 270-278. MR 986371 (90b:31004)
  • [6] M. Masumoto, Integrability of superharmonic functions on plane domains, J. London Math. Soc. (to appear). MR 1157552 (93f:31002)
  • [7] W. Smith and D. A. Stegenga, Sobolev imbedding and integrability of harmonic functions on Hölder domains, Potential Theory (Proc. of ICPT 90 at Nagoya), Walter de Gruyter, Berlin, 1992, pp. 303-313. MR 1167248 (93d:46056)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1126201-1
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society